# SDR SWAA2024062503943

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 64,171 hours, 38,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR CRACKED<[01] R&R FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.;[02] C/W INSP
